Correction to: "On the Chambers–Mallows–Stuck Method for Simulating Skewed Stable Random Variables"
AbstractIn the paper Weron (1996, Statist. Probab. Lett. 28, 165-171), I gave a proof to the equality in law of a skewed stable variable and a nonlinear transformation of two independent uniform and exponential variables. The Chambers et al. (1976, J. Amer. Statist. Assoc. 71, 340–344) method of computer generation of a skewed stable random variable is based on this equality. Unfortunately an error crept into my calculations for alpha=1. This note corrects the error.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 20761.
Date of creation: 1996
Date of revision: 2010
Stable distribution; Simulation; Random variable;
Other versions of this item:
- Rafal Weron, 1996. "Correction to: "On the Chambers-Mallows-Stuck Method for Simulating Skewed Stable Random Variables"," HSC Research Reports HSC/96/01, Hugo Steinhaus Center, Wroclaw University of Technology.
- C16 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - Econometric and Statistical Methods; Specific Distributions
- C15 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - Statistical Simulation Methods: General
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Rafal Weron, 2001.
"Levy-stable distributions revisited: tail index > 2 does not exclude the Levy-stable regime,"
HSC Research Reports
HSC/01/01, Hugo Steinhaus Center, Wroclaw University of Technology.
- Rafal Weron, 2003. "Levy-stable distributions revisited: tail index > 2 does not exclude the Levy-stable regime," Econometrics 0305003, EconWPA.
- Rachidi Kotchoni, 2012.
"Applications of the Characteristic Function Based Continuum GMM in Finance,"
- Kotchoni, Rachidi, 2012. "Applications of the characteristic function-based continuum GMM in finance," Computational Statistics & Data Analysis, Elsevier, vol. 56(11), pages 3599-3622.
- Parrini, Alessandro, 2012. "Indirect estimation of GARCH models with alpha-stable innovations," MPRA Paper 38544, University Library of Munich, Germany.
- Barunik, Jozef & Kristoufek, Ladislav, 2010.
"On Hurst exponent estimation under heavy-tailed distributions,"
Physica A: Statistical Mechanics and its Applications,
Elsevier, vol. 389(18), pages 3844-3855.
- Jozef Barunik & Ladislav Kristoufek, 2012. "On Hurst exponent estimation under heavy-tailed distributions," Papers 1201.4786, arXiv.org.
- Tsionas, Mike, 2012. "Simple techniques for likelihood analysis of univariate and multivariate stable distributions: with extensions to multivariate stochastic volatility and dynamic factor models," MPRA Paper 40966, University Library of Munich, Germany, revised 20 Aug 2012.
- John C. Frain, 2007. "Small sample power of tests of normality when the alternative is an alpha-stable distribution," Trinity Economics Papers tep0207, Trinity College Dublin, Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.